# SDR CALA2022061701524

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 80,130 hours, 11,241 cycles
- Engine: Ge CF680
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMB RT ENGINE OIL TEMP APPROACHED 160. RAN QRH. REDUCED THR UST TO 40 N1. TEMP REDUCED. ACCOMPLISHED FIM 79-34 808. TROUBLESHOT TO A BAD OIL TEMP SENSOR.REPLACED #2 ENGINE TEMP SENSOR AND NO FURTHER DEFECTS NOTED REF AMM 79-34-01-424-15-H03. ALL WORK ACCOMPLIOSHED BY AERSALE MECH V931299.
